# SDR 95ZZZX3266

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N72HC
- Make and model: Hwksly BH125400A
- Aircraft serial: NA780
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: AH42671
- Condition: Cracked
- Location: Hub
- Component: Dunlop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK LOCATED IN THE RADIUS OF THE HUB ADJACENT TO THE PART NUMBER/SERIAL NUMBER.  THIS PART WAS EDDY CURRENT TESTED IAW DUNLOP 32-40-02(4), REV. 41.
